Alert archive / Puerto Rico / Small Craft Advisories in 2011
Small Craft Advisory 120, NWS JSJ
NWS JSJ issued this small craft advisory at Aug 16, 2011, 3:27 AM CDT. It took effect at Aug 16, 2011, 11:00 AM CDT. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Aug 16, 2011, 3:27 AM CDT (08:27 UTC)
- In effect from
- Aug 16, 2011, 11:00 AM CDT
- Expired
- Aug 17, 2011, 2:00 AM CDT
- In force
- 15 hr
- Issued by
- NWS JSJ
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS JSJ wrote its last area forecast discussion before this small craft advisory went out at Aug 15, 7:56 PM CDT, 7 hours 31 minutes earlier.
Area forecast discussion, Aug 15, 7:56 PM CDT, 7 hours 31 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE SAN JUAN PR 856 PM AST MON AUG 15 2011 .SYNOPSIS...SUBTROPICAL RIDGE WILL REMAIN THE DOMINANT WX FEATURE AT MID AND UPPER LEVELS. TROPICAL WAVE NOW ACROSS THE ERN CARIBBEAN SEA WILL MOVE WWD OVR THE NEXT 24 HRS AND BRING SQUALLY WX TUE AFTERNOON AND EVENING. && .DISCUSSION...IMPRESSIVE TSTMS DEVELOPED THIS AFTERNOON DESPITE THE DRY AIR WITH SVRL REPORTS OF TREES DOWN IN SAN SEBASTIAN AND UTUADO. TROPICAL WAVE TO MOVE ACROSS THE ERN CARIBBEAN SEA TONIGHT THROUGH TOMORROW. MOISTURE AND INSTABILITY WILL CONTINUE TO INCREASE OVERNIGHT PER BLENDED TPW IMAGERY AND MODEL H85 THETAE. THIS TO SUPPORT RISK OF TSRA ALL NIGHT ESPECIALLY ACROSS THE CARIB WATERS AND USVI WITH ACTIVITY INCREASING IN CVRG TOWARD DAWN. LATEST GUIDANCE SUGGESTS BULK OF THE ACTIVITY WILL OCCUR TOMORROW AFTERNOON AND EVENING. GUIDANCE CONTINUES TO SUGGEST RISK OF SEVERE THUNDERSTORMS DUE TO STRONG MID LEVEL WINDS...MODERATE INSTABILITY AND MID-LVL DRY AIR. FAST STORM MOTION AND MID LEVEL DRY AIR SHOULD LIMIT RAINFALL ACCUMULATIONS AND THUS POTENTIAL FOR FLASH FLOODING. UNSETTLED WX WILL PERSIST THROUGH WED. THINGS IMPROVE SIGNIFICANTLY FOR THU. && .AVIATION...MVFR CIGS DEVELOPING OVERNIGHT ERN TERMINALS AND USVI/LEEWARDS WITH RISK OF TSRA. TSTMS MORE LIKELY TOMORROW WITH WITH RISK OF SEVERE WX/DAMAGING WINDS. && .MARINE...SEAS AND WINDS WILL BUILD LATE TOMORROW AND TOMORROW NIGHT WITH SCA CONDITIONS XPCD ESPECIALLY CARIBBEAN SEA AND PASSAGES. TSTMS MAY ALSO POSE A THREAT OF DAMAGING WINDS AND WATERSPOUTS. && .PRELIMINARY POINT TEMPS/POPS... SJU 79 90 79 90 / 50 50 40 50 STT 79 90 81 90 / 60 30 50 40 && .SJU WATCHES/WARNINGS/ADVISORIES... PR...NONE. VI...NONE. && 64/64
Hazardous weather outlook, Aug 15, 4:23 AM CDT, 23 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN JUAN PR 523 AM AST MON AUG 15 2011 AMZ710>745-PRZ001>013-160930- SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR- NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST- WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES- THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS- 523 AM AST MON AUG 15 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE ADJACENT ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A TROPICAL WAVE IS EXPECTED TO MOVE ACROSS THE EASTERN CARIBBEAN SEA TUESDAY NIGHT. THIS WAVE WILL BE PRECEDED BY A NOTICEABLE INCREASE IN SHOWERS AND THUNDERSTORMS BEGINNING MONDAY NIGHT THAT WILL CONTINUE THROUGH THE DAY WEDNESDAY. LOCALLY HEAVY RAINFALL AND STRONG GUSTY WINDS WILL BE POSSIBLE. UNSETTLED WEATHER WILL PERSIST THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. AMZ715-725-VIZ001-002-160930- ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX- NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS- 523 AM AST MON AUG 15 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A TROPICAL WAVE IS EXPECTED TO MOVE ACROSS THE EASTERN CARIBBEAN SEA TUESDAY NIGHT. THIS WAVE WILL BE PRECEDED BY A NOTICEABLE INCREASE IN SHOWERS AND THUNDERSTORMS BEGINNING MONDAY NIGHT THAT WILL CONTINUE THROUGH THE DAY WEDNESDAY. LOCALLY HEAVY RAINFALL WITH STRONG GUSTY WINDS WILL BE POSSIBLE. UNSETTLED WEATHER WILL PERSIST THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.
The office that day
Everything else NWS JSJ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 15, 9:10 PM CDT | Small Craft Advisory | JSJ | 47 hr | |
| Aug 16, 10:42 AM CDT | Special Marine Warning | JSJ | 33 min | |
| Aug 16, 11:26 AM CDT | Special Marine Warning | JSJ | 2 hr | |
| Aug 16, 11:46 AM CDT | Severe Thunderstorm Warning | JSJ | 46 min | |
| Aug 16, 11:52 AM CDT | Special Marine Warning | JSJ | 113 min | |
| Aug 16, 12:00 PM CDT | Areal Flood Advisory | JSJ | 2 hr | |
| Aug 16, 12:30 PM CDT | Special Marine Warning | JSJ | 103 min | |
| Aug 16, 1:02 PM CDT | Severe Thunderstorm Warning | JSJ | 58 min | |
| Aug 16, 1:23 PM CDT | Severe Thunderstorm Warning | JSJ | 22 min | |
| Aug 16, 1:55 PM CDT | Special Marine Warning | JSJ | 61 min | |
| Aug 16, 2:00 PM CDT | Special Marine Warning | JSJ | 2 hr | |
| Aug 16, 2:47 PM CDT | Special Marine Warning | JSJ | 32 min | |
| Aug 16, 2:54 PM CDT | Special Marine Warning | JSJ | 111 min | |
| Aug 16, 11:05 AM CDT | Areal Flood Advisory | JSJ | 3 hr |
Nearby
Small Craft Advisories in Puerto Rico, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.